So my symtoms started in May. My eyes started feeling really blury and I felt really "weird". I kinda blew it of and tried to convince myself that it was allergies, because I was outside all day and my ears were also congested. This eye thing went on for a really long time. I don't know how to describe it, but my eyes felt "weird" everyday. I went to the eye doctor, and nothing was wrong. All my life I have had anxiety, so I finally went to the doctor for it in July. I was put on Zoloft. The zoloft is working miracles for me! Then in about August, I started getting extreme pain in my joints every single day. It got to the point that I couldn't handle it at all. My guess was that I had Lyme disease. I went to the doctor and got blood tests. The lyme came back negative, but my ANA was elavated. My doctor was suspecting Lupus. I got sent to a Rhuematoligist a few months later, and had more blood work. The ANA was now in normal range, but a bunch of things weren't. The most elavated one was my platelet. It was 407, when the average is 182-340. We called the doctor and she said to not worry about it, but it's very high and with all this joint pain and headaches everyday, I don't know. Every day my knees hurt really bad. My right knee is constantly swollen, and has a lump in it that I'm not sure if its supposed to be there. I go to the orthopedic for that in a few weeks. Everyday my wrists hurt and lots of other joints. I'm physically tired a lot. My head hurts everyday, and my eyes are blurry. I have glasses but they get worse very quickly. My body always feels really weird. I know something is wrong, but no doctor can figure it out. I just want Answers.
Pain and high platelet?
- 2 Jan 2015 by Aconnor68
- 2 January 2015
- allergies, eye conditions, brain tumor, osteoarthritis, pain, osteosarcoma, leukemia, symptom, eye
Added 2 Jan 2015:
My face is also itchy a lot, so I went to an alergist. It turns out I'm probably not allergic to anything though?
Aconnor68 Many of these things you putting down are also listed as side effects of zoloft knee swelling and pain,Eye problems and blurry vision and pain and several other things That is the doctor i think you should call and go see.this is all possible to be from the zoloft... But under not conditions to you ever just stop taking the zoloft it has to be tapered off by a doctor that is where i would start you have been to all these other doctors to no aval, Call the doctor that prescribed the zoloft and see what He or she say... tell them all the problems you have been having and have them look them up something does not seem right here.also physically wore out headaches almost everything your saying is in there as a side effect..so please call you doctor and see what is going on its possible its just the zoloft causing you most of these problems but the doctor has to be the judge there again do not stop taking it by yourself it has to be very gradually withdrawn from your system or your well have a whole nother set of problems please call the doctor and see what they come up with and let us know what they come up with... Chuck1957 Happy New Year and hope this might be part of the answer for you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
If somebody has brain tumor & it's confirmed that it's cancer tumor & size of that tumor is 8 cms. &
Posted 11 Nov 2009 • 2 answers
Posted 24 Jul 2015 • 4 answers
Posted 21 Feb 2016 • 1 answer
Posted 19 Oct 2017 • 0 answers
Posted 15 Feb 2018 • 1 answer